Angel Dishliev
TitleCited byYear
POPULATION-DYNAMICS CONTROL IN REGARD TO MINIMIZING THE TIME NECESSARY FOR THE REGENERATION OF A BIOMASS TAKEN AWAY FROM THE POPULATION
DD Bainov, AB Dishliev
DOKLADI NA BOLGARSKATA AKADEMIYA NA NAUKITE 42 (12), 29-32, 1989
531989
Optimization problems for one-impulsive models from population dynamics
J Angelova, A Dishliev
Nonlinear Analysis: Theory, Methods & Applications 39 (4), 483-497, 2000
482000
Sufficient conditions for absence of” beating” in systems of differential equations with impulses
AB Dishliev, DD Bainov
Applicable Analysis 18 (1-2), 67-73, 1984
441984
Oscillation of the bounded solutions of impulsive differential-difference equations of second order
DD Bainov, MB Dimitrova, AB Dishliev
Applied Mathematics and Computation 114 (1), 61-68, 2000
432000
Specific asymptotic properties of the solutions of impulsive differential equations. Methods and applications
A Dishliev, K Dishlieva, S Nenov
Academic Publication, 2012
422012
Dependence upon initial conditions and parameter of solutions of impulsive differential equations with variable structure
AB Dishliev, DD Bainov
International journal of theoretical physics 29 (6), 655-675, 1990
351990
Oscillation of the solutions of impulsive differential equations and inequalities with a retarded argument
DD Bainov, MB Dimitrova, AB Dishliev
The Rocky Mountain journal of mathematics, 25-40, 1998
331998
Conditions for the absence of phenomenon beating for systems of impulse differential equations
DD Bainov, AB Dishliev
Bull. Inst. Math. Acad. Sinica 13, 237-256, 1985
321985
Lipschitz quasistability of impulsive differential-difference equations with variable impulsive perturbations
DD Bainov, AB Dishliev, IM Stamova
Journal of Computational and Applied Mathematics 70 (2), 267-277, 1996
251996
Optimization problems in population dynamics
J Angelova, A Dishliev
Applicable Analysis 69 (3-4), 207-221, 1998
211998
Almost periodic solutions of hyperbolic systems of impulsive differential equations
DD Bainov, AB Dishliev, GT Stamov
Kumamoto journal of mathematics 10, 1-10, 1997
211997
I-optimal curve for impulsive Lotka—Volterra predator-prey model
J Angelova, A Dishliev, S Nenov
Computers & Mathematics with Applications 43 (10-11), 1203-1218, 2002
192002
Oscillating solutions of nonlinear impulsive differential equations with a deviating argument
DD Bainov, MB Dimitrova, AB Dishliev
Note di Matematica 15 (1), 45-54, 1995
191995
The phenomenon beating of the solutions of impulsive functional differential equations
D Bainov, A Dishliev
Communications in Applied Analysis 1 (4), 435-442, 1997
181997
Necessary and sufficient conditions for existence of nonoscillatory solutions of impulsive differential equations of second order with retarded argument
D Bainov, M Dimitrova, A Dishliev
Applicable Analysis 63 (3-4), 287-297, 1996
181996
Continuous dependence of the Solution of a System of Differential Equations with Impulses on the Impulse Hypersurfaces
AB Dishliev, DD Bainov
Journal of mathematical analysis and applications 135 (2), 369-382, 1988
171988
Numerical solution of an optimal control problem with variable time points in the objective function
KL Teo, Y Liu, WR Lee, LS Jennings, S Wang
The Anziam Journal 43 (4), 463-478, 2002
152002
Continuous dependence of the solutions of the differential equations with variable structure and impulses in respect of switching functions
R Chukleva, A Dishliev, K Dishlieva
International J. of Applied Science and Technology 1 (5), 46-59, 2011
122011
Orbital Hausdorff continuous dependence of the solutions of impulsive differential equations with respect to impulsive perturbations
AB Dishliev, AB Dishlieva
International Journal of Pure and Applied Mathematics 70 (2), 167-187, 2011
122011
Practical stability of the solutions of impulsive systems of differential-difference equations via the method of comparison and some applications to population dynamics
DD Bainov, AB Dishliev, IM Stamova
The ANZIAM Journal 43 (4), 525-539, 2002
122002
The system can't perform the operation now. Try again later.
Articles 1–20